# SDR CALA9901291

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 5 L/E FLAP BULL NOSE CORRODED.  THE FLAP BULL NOSE WAS REMOVED AND REPLACED IAW MM 27-81-1, PAGE 401.
